# SDR SWIA202055848

- Difficulty date: December 12, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Longeron
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BAGGAGE BAY DOOR UPPER LONGERON AT STRINGER 18L FS 645  IS CORRODED.   (C-CHECK) RO 2/1/2021    REPAIRED CENTER BAGGAGE BAY DOOR UPPER LONGERON AT STRINGER 18L FS 645  REF MHI RJ REO 690-53-31-543 REV -- DATED 2021-01-07. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECKS GOOD . SEE CONTINUATION CARDS FOR DETAILS
